# SDR 2004F00190

- Difficulty date: June 4, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 99146142
- Condition: Failed
- Location: Rudder System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER THE MAIN ENGINES WERE STARTED, THE 'RSS SYSTEM FAIL' MESSAGE WAS DISPLAYED.  AN ALTERNATE AIRCRAFT WAS UTILIZED FOR THAT TRIP.  THE RUDDER STANDBY SYSTEM PUMP/MOTOR WAS NOTICED TO BE SLOW AND NOISY.  SMOKE WAS ALSO COMING FROM THE MOTOR.  THE RSS PUMP/MOTOR WAS REPLACED WITH A SERVICEABLE UNIT.  OPERATION OF THE SYSTEM WAS NORMAL.  (M)
